# SDR MASA20210914410

- Difficulty date: September 14, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Part number: 325057201
- Condition: Dented
- Location: Lav Toilet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY UPPER TOILET DRAIN WAS FOUND TO HAVE A DENT WITH WEAR DAMAGE TO THE OUTER INSULATION. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 AIPC 38-31-19, FIGURE 5B, ITEM 5, EA 12-2021-212. DEFECT LOCATION: OUTER INSULATION ADJ TO THE BEND IN THE DRAIN
